# SDR FDEA201506071715

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 795 hours, 35,893 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE NOSE WHEEL VIBRATION AT ROTATION THAT CARRIED INTO THE WW AFTER GEAR RETRACTION.  EMERGENCY DECLARED, NORMAL GEAR EXTENSION & TOUCHDOWN.  NO ABNORMAL INDICATIONS WITH LANDING ROLLOUT.  ACCOMPLISHED DVI FOR FLAT SPOTS ON TIRES, TORQUE  LINKS, STEERING COLLAR & ACTUATOR JOINTS.  CONFIRMED NO FLAT SPOTS EXIST ON TIRES, TIRE  PRESSURES ARE CORRECT & NO ABNORMAL WEAR OF LISTED EQUIPMENT.  FOLLOWED CABLE RUNS FROM TILLER TO NOSE GEAR, WHERE VISIBLE, CHECKING CABLE CONDITION & THROUGH POINTS AS WELL AS PULLEYS.  PERFORMED GVI ON NOSE GEAR DOORS, HINGES, LINKS & RODS.  NO  DEFECTS NOTED IAW FIM 32-50-00-2.  ACFT OK FOR SERVICE.  R & R RT NOSE TIRE IAW AMM 32-42-01-2.  R & R LT NOSE TIRE IAW AMM 32-42-01-2.  ACFT OK FOR SERVICE.
